Differential and Integral Equations

Periodic boundary value problems for systems of first order impulsive differential equations

D. D. Baĭnov, S. G. Hristova, Shou Chuan Hu, and V. Lakshmikantham

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 1 (1989), 37-43.

Dates
First available in Project Euclid: 25 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372191612

Mathematical Reviews number (MathSciNet)
MR960012

Zentralblatt MATH identifier
0732.34040

Subjects
Primary: 93C57: Sampled-data systems
Secondary: 34A40: Differential inequalities [See also 26D20] 34B15: Nonlinear boundary value problems 34C25: Periodic solutions

Citation

Baĭnov, D. D.; Hristova, S. G.; Hu, Shou Chuan; Lakshmikantham, V. Periodic boundary value problems for systems of first order impulsive differential equations. Differential Integral Equations 2 (1989), no. 1, 37--43. https://projecteuclid.org/euclid.die/1372191612


Export citation